# SDR CALA2025111011034

- Difficulty date: November 4, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: E5347652622600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FR61 STR 40R AFT PIT.   REMOVED & REPLACED STRINGER 40R FROM FR61-FR64 IN AFT CARGO IAW A319 SRM 51-42-11/001.
